# SDR FDEA2020050410891

- Difficulty date: May 1, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929149
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, APPROX STA 775, X= 75.25, SEAT TRACK BLENDED BEYOND SRM LIMITS, MARKED. REMOVED AND REPLACED DAMAGED SECTION OF SEAT TRACK AT STA 775,LBL 75. REF SRM CH   53-70-00, FIG 1.
